Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Sudden growth of white hair in beard, might be due to stress or hereditary problems. Treatment?

hi sir, on my beard white hair is growing continously. i am 32 years old. at the age of 30-31 i dont have a single white hair on my beard , but after marriage 30-31 age in one year started to grow white hair. i think due to stress and family tensions and any heridity problems i dont know. please provide me the suitable and remedial answer so that it can be stop to grow further
Asked On : Sat, 9 Mar 2013
Answers:  1 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
as such not much is available for greying of hair.
Oral supplements with calcium pantothenate or PABA seem to provide some help.
Also a new peptide based product containing melitane has been said to have good results. This has to be applied just once in a day. Avoid smoking, stress etc and take a healthy nutritious diet. kindly discuss with your dermatologst regarding these treatment options.
Take care
Answered: Mon, 8 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor